MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK TOTAL KNEE SYSTEM, HI-FLEX ASYMMETRIC POSTERIOR-STABILIZED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK TOTAL KNEE SYSTEM, HI-FLEX ASYMMETRIC POSTERIOR-STABILIZED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-1009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 01/05/2015
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right total knee arthroplasty on (b)(6) 2015, with no reported revision.No other patient information / medical history reported.No radiographic images of the device are provided.The device will not be returned.There is no other information available.
 
Additional Manufacturer Narrative
D10.H10.Pending investigation.These devices are used for treatments, not diagnosis.There is no other information available.Concomitant products: 3668894 - 02-010-01-0310 - logic femoral ps cem right sz 1 2107850 - 02-012-45-1010 - lgc tibial fit tray cem sz 1f / 1t 2328176 - 200-03-26 - one peg patella 26mm.
 
Additional Manufacturer Narrative
A2: information added: date of birth.A3b: information added: gender.D1: corrected the following: brand name.G1: corrected the following: reporting contact first name, reporting contact last name, reporting contact phone number.H6: corrected the following: health effect - clinical code, impact code, component code, type of investigation, investigation findings, investigation conclusions.The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs and relevant clinical information were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
OPTETRAK TOTAL KNEE SYSTEM, HI-FLEX ASYMMETRIC POSTERIOR-STABILIZED
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key19103672
Report Number1038671-2024-00832
Device Sequence Number7682058
Product Code JWH
UDI-Device Identifier10885862001689
UDI-Public10885862001689
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/02/2017
Device Catalogue Number02-012-35-1009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date11/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale